# SDR SWAA022981

- Difficulty date: December 20, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- Aircraft time: 86,325 hours, 72,597 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Aft Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT ENTRY DOOR EMERGENCY SLIDE PRESS IND OUT OF VIEW.  REPOSITIONED SLIDE PER MM.
